# SDR 99ZZZX861

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003852D01
- Condition: Cracked
- Location: Rt/Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECKS, A CRACK WAS FOUND ON BOTH ENGINE NACELLES' FRAME 1.  THE CRACK IS LOCATED ON THE LOWER SIDE OF THE STIFFENING WEB BETWEEN THE TOP OUTBOARD MOUNTING BOLT HOLE AND THE OUTBOARD EDGE OF THE FRAME.  RECOMMEND REPLACING BOTH FRAMES, AND CONTINUE MONITORING IAW EXISTING MAINTENANCE CHECKS.
